# SDR AALA202012159010

- Difficulty date: November 24, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 19,162 hours, 7,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON SILL AT FR 68 AND STR 23R AT AFT GALLEY AREA, MEASURING L=1.196 INCHES W=0.850 INCHES D=0.063 INCHES.  PERMAMENT REPAIR PERFORMED ON LOWER SILL AT LEVEL AT AFT GALLEY AREA, IAW A321 SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.  CATEGORY A REPAIR.
